Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 199, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2014, 9:43 PM CDT for LeFlore County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2014, 9:43 PM CDT (02:43 UTC)
- Expired
- Sep 17, 2014, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 10:10 PM CDT | TSTM WND DMG | 9 Se Hodgen, OK | LARGE TREES DOWN IN THE HAW CREEK COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
400
WUUS54 KTSA 180243
SVRTSA
OKC079-180330-
/O.NEW.KTSA.SV.W.0199.140918T0243Z-140918T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEAVENER
RUNESTONE STATE PARK...AND MOVING SOUTH AT 20 MPH. ANOTHER
STRONG TO SEVERE THUNDERSTORM WAS JUST EAST OF WISTER...ALSO
MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...HEAVENER RUNESTONE STATE
PARK...HEAVENER...HODGEN AND MUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3466 9488 3500 9474 3498 9445 3493 9445
3492 9444 3465 9445
TIME...MOT...LOC 0242Z 001DEG 17KT 3491 9454
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
001
WWUS54 KTSA 180301
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT WED SEP 17 2014
OKC079-180330-
/O.CON.KTSA.SV.W.0199.000000T0000Z-140918T0330Z/
LE FLORE OK-
1001 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LE
FLORE COUNTY UNTIL 1030 PM CDT...
AT 1000 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF HEAVENER RUNESTONE STATE PARK...AND MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MUSE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3466 9478 3488 9471 3488 9449 3488 9445
3465 9445
TIME...MOT...LOC 0301Z 357DEG 23KT 3481 9450
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 8:42 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 17, 8:42 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 842 PM CDT WED SEP 17 2014 .DISCUSSION... BAND OF SHOWERS AND THUNDERSTORMS EXTENDS FROM NEAR CLAREMORE OKLAHOMA TO NEAR FORT SMITH ARKANSAS THIS EVENING. THIS ACTIVITY WILL CONTINUE TO SAG TO THE SOUTH AND WEST OVER THE NEXT SEVERAL HOURS AS IT SLOWLY DISSIPATES. HAVE ADJUSTED THE POPS ACCORDINGLY. THE THREAT FOR STRONG TO SEVERE STORMS WILL ALSO LINGER FOR THE NEXT HOUR OR SO AS THE STORMS MOVE INTO A MORE UNSTABLE AIRMASS. HAIL AND HEAVY RAINS WILL COTINUE TO BE THE BIGGEST CONCERN. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10
Hazardous weather outlook, Sep 17, 9:16 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 916 PM CDT WED SEP 17 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 915 PM CDT WED SEP 17 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A BAND OF SHOWERS AND THUNDERSTORMS FROM NEAR THE TULSA METRO AREA INTO WEST-CENTRAL ARKANSAS THIS EVENING. THIS BAND WILL CONTINUE TO MOVE TO THE SOUTH AND WEST AS THE THUNDERSTORM ACTIVITY CONTINUES TO WEAKEN. SOME OF THE STORMS COULD BE STRONG TO MARGINALLY SEVERE THROUGH MIDNIGHT WITH LARGE HAIL AND STRONG GUSTY WINDS THE CONCERN. THE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTHWEST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THURSDAY BEFORE THE UPPER LEVEL DISTURBANCE AND A FRONTAL BOUNDARY EXIT THE REGION. SOME OF THE THUNDERSTORM ACTIVITY COULD AGAIN BE STRONG TO POTENTIALLY SEVERE. A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO PUSH INTO THE PLAINS AND ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE WEEKEND. THUNDERSTORM CHANCES INCREASE DURING THE DAY SATURDAY AND CONTINUE INTO SUNDAY EVENING BEFORE THE COLD FRONT EXITS THE REGION. TROPICAL MOISTURE FROM THE REMNANTS OF HURRICANE ODILE IS EXPECTED TO LIFT INTO THE PLAINS AND MERGE WITH THE APPROACHING COLD FRONT...CREATING THE POTENTIAL FOR HEAVY RAINFALL OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY INTO SUNDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 17, 6:33 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT WED SEP 17 2014
ARZ010-019-OKZ069-180000-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
633 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF MORROW...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ODELL...LINCOLN...STRICKLER...
MORROW...CLYDE...CANEHILL AND DEVILS DEN STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9418 3569 9451 3595 9459 3602 9436
TIME...MOT...LOC 2334Z 356DEG 6KT 3587 9448Special weather statement, Sep 17, 6:34 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT WED SEP 17 2014
OKZ062-180015-
MAYES OK-
634 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL MAYES
AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PRYOR...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PRYOR AND SNOWDALE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3626 9513 3616 9543 3628 9544 3641 9543
3644 9534
TIME...MOT...LOC 2334Z 331DEG 7KT 3637 9539Special weather statement, Sep 17, 7:40 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED SEP 17 2014
ARZ019-020-029-OKZ072-076-180115-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
740 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 740 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF BRUSHY TO SHIBLEY TO TONEY...MOVING
SOUTH AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...BRUSHY...MOFFETT...
ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...
ARKOMA...PLEASANT HILL...MILLTOWN...MILL CREEK...CONCORD...
MULBERRY...CHARLESTON...BRANCH...URSULA...PETER PENDER...VESTA...
MEG...CECIL...TONEY...LONELM...CRAVENS...FORT SMITH...HACKETT...
GREENWOOD...BARLING...LAVACA...WITCHERVILLE...WASHBURN...BURNVILLE...
JENSON...EXCELSIOR...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...VAN BUREN...ALMA...KIBLER...
SHIBLEY...FURRY...DYER...FIGURE FIVE...DORA AND FORT SMITH REGIONAL
AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3531 9386 3531 9391 3523 9392 3523 9393
3522 9402 3518 9402 3509 9437 3527 9478
3556 9477 3551 9429 3558 9385
TIME...MOT...LOC 0040Z 002DEG 20KT 3552 9467 3542 9430
3547 9396Special weather statement, Sep 17, 8:13 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT WED SEP 17 2014
ARZ020-029-OKZ076-180200-
FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
813 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 814 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRADEN TO RYE HILL TO 2 MILES NORTHEAST OF URSULA...
MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...CAMERON...ROCK ISLAND...POCOLA...BRADEN...
CROSSROADS...MILLTOWN...CHARLESTON...BRANCH...URSULA...VESTA...
HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...JENSON...
EXCELSIOR...MANSFIELD...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER AND CENTRAL CITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50
MPH.
LAT...LON 3523 9393 3522 9402 3513 9404 3514 9413
3510 9413 3507 9422 3505 9422 3504 9425
3504 9457 3530 9454 3535 9423 3540 9402
3526 9391
TIME...MOT...LOC 0114Z 335DEG 10KT 3528 9451 3527 9434
3534 9406Special weather statement, Sep 17, 8:46 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT WED SEP 17 2014
OKZ070>072-074>076-180230-
HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH
OK-
846 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...NORTHEASTERN MCINTOSH AND
NORTHEASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SOUTHWESTERN SEQUOYAH
AT 846 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF SUMMIT TO TAMAHA TO 2 MILES
SOUTHEAST OF SHADY POINT...MOVING SOUTHWEST AT 5 MPH.
A LARGE PORTION OF HASKELL...NORTHERN LE FLORE...NORTHEASTERN
MCINTOSH...MUSKOGEE...SOUTHWESTERN SEQUOYAH AND NORTHEASTERN LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 930 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. WIND
GUSTS MAY OCCUR SEVERAL MILES AHEAD OF THE THUNDERSTORMS.
LAT...LON 3576 9537 3546 9488 3518 9458 3490 9469
3517 9536 3566 9567
TIME...MOT...LOC 0146Z 049DEG 5KT 3569 9540 3540 9497
3511 9463Special weather statement, Sep 17, 9:00 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT WED SEP 17 2014
ARZ029-OKZ076-180245-
LE FLORE OK-SEBASTIAN AR-
900 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 901 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF POTEAU TO 3 MILES WEST OF HARTFORD TO
MANSFIELD...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...POTEAU...HEAVENER...HOWE...
LIBERTY...CROSSROADS...PATTERSON...HARTFORD...ARKOLA...HUNTINGTON...
DAYTON...MANSFIELD AND HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 TO
50 MPH.
LAT...LON 3507 9423 3497 9422 3496 9424 3494 9434
3495 9436 3492 9444 3482 9445 3490 9471
3515 9460 3508 9444 3514 9414 3510 9413
TIME...MOT...LOC 0201Z 352DEG 9KT 3510 9461 3503 9444
3505 9424The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 26 min |
| Sep 17, 7:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Sep 17, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 29 min |
| Sep 17, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
| Sep 17, 8:46 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 44 min |
| Sep 17, 9:00 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Sep 17, 10:06 PM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| Sep 17, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Sep 17, 10:41 PM CDT | Special Weather Statement | TSA | Latimer | 49 min |
| Sep 17, 10:58 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Sep 17, 11:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Sep 18, 2:42 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.